BENYLIN® All‑In‑One® Cold & Flu Night Caplets

Caplets BENYLIN® Tout-en-un® Rhume et grippe Nuit

1 2 3 4 5 5.00 out of 5 stars

Breakdown

5
1
4
0
3
0
2
0
1
0
Benylin All-In-One® Cold and Flu Night Caplets, 24 caplets. For relief of: cough and flu symptoms so you can rest

EXTRA STRENGTH

ALL SYMPTOMS. 1 SOLUTION.

BENYLIN® EXTRA STRENGTH All-In-One® COLD AND FLU NIGHT Caplets is a complete product in the BENYLIN® family of products. It is a convenient solution to relieve all of your COLD AND FLU symptoms, in 1 simple solution, so you can get through the night.

Fast, effective relief of:
  • Pain
  • Fever
  • Headache
  • Runny Nose
  • Stuffy Nose
  • Nasal Congestion
  • Sneezing
  • Dry Cough
  • Sore Throat Pain

Let’s you rest

Packages of 24 caplets.

DIRECTIONS OF USE

DIN: 02256576

Do not take more than directed (see liver warnings).

Adult Use Only (12 years and older): Take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours

Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite.

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

If any of these symptoms occur, stop use and seek medical help right away.

Do not use

  • with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist
  • if allergic to any of the ingredients
  • with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug
  • with any other product containing diphenhydramine, even one used on the skin.

Ask a doctor or pharmacist before use if you

  • are on other medications including the blood thinning drug warfarin
  • have heart or thyroid disease
  • high blood pressure
  • diabetes
  • glaucoma
  • kidney or liver disease
  • dif­ficulty urinating due to an enlarged prostate
  • are elderly, pregnant or breastfeeding
  • have a persistent cough such as occurs with smoking, asthma or emphysema
  • cough with excessive phlegm (mucus)
  • have dif­ficulty breathing or other chronic lung conditions as these could be signs of serious condition.

When using this product

  • marked drowsiness or excitability (especially in children) may occur
  • do not drive or engage in activities requiring alertness
  • avoid alcohol
  • alcohol, sedatives and tranquilizers may increase drowsiness.

Stop use and ask a doctor if

  • symptoms last for more than 5 days
  • fever lasts for more than 3 days
  • sore throat pain lasts for more than 2 days
  • nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen
  • are accompanied by a high fever (>38°C), persistent headache or the production of thick, yellow/green phlegm.

stopKEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child. Use only on advice of a doctor.

In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

Other information: Read the complete label before use and follow all directions. Do not use if a blister unit is broken. Child resistant package. Store at 15 to 30°C. Protect from light. Keep dry.

INGREDIENTS
EACH CAPLET CONTAINS:
D Decongestant:
Pseudoephedrine Hydrochloride
30 mg
A Analgesic:
Acetaminophen (Extra Strength)
500 mg
AH Antihistamine:
Diphenhydramine Hydrochloride
25 mg
NON-MEDICINAL INGREDIENTS (alphabetical):
Cellulose, croscarmellose sodium, hypromellose, polyethylene glycol, polysorbate, polyvinyl pyrrolidone, silica, starch, stearic acid, titanium dioxide, wax, zinc stearate.
Reviews
1 2 3 4 5
1 reviews 100% recommend this product Write a Review

Average Ratings

Overall
1 2 3 4 5
5.0
Quality
5.0
Value
5.0
1 - 1 of 1 Reviews
  • Filter By
Rating: 
1 2 3 4 5
Submission Date: 
4 years 4 months ago

My Cold & flu go to Brand.

Review Questions: 
Province: New Brunswick
Age: 25-34
Review Text: 
The acetaminophen really does the job to help get the rest you require from influenza. I have recommended this brand to family and friends because It works.
Nickname: 
hkn1987
Location: 
Kingsley, NB E3G, Canada
Helpfulness Count: 
13 out of 21 people found this review helpful.
Report: